# SDR CA111219016

- Difficulty date: December 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 13,051 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) LOSS OF HYDRAULIC PRESSURE, RETURNING TO STATION,  EMERGENCY NOT DECLARED. WILL HAVE THE USE OF NOSE WHEEL STEERING AND HALF OF BRAKES. HYD 1, LO QUANTITY FOLLOWED BY SYSTEM LOSS, STARTED AT FL280 SHOWED 18 PERCENT, LOST PRESSURE AFTER ABOUT 15 MIN.  SOLID PRESS LINE IN PYLON LEAKING, RUPTURED. NEW LINE SWAGED IAW AMM 20-10-03. ACMP REPLACED IAW 29-11-02.  EDP REPLACED IAW 29-11-01, FILTERS REPLACED & SYS FLUSHED. GROUND RUN C/O & CHECKS SERV.   REMOVED: PN: 51164-04, SN K0401 POS: LT, EDP, REMOVED: PN: 51166-03, SN K1005 POS: LT, ACMP, TC 20111219016.
